# SDR DXTA200500831

- Difficulty date: July 11, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 2,084 hours, 1,545 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 701700098803
- Part serial: 01064487
- Condition: Failed
- Part time: 822 hours, 616 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT AT FL 410, NR 1 PFD AND MFD WENT BLANK AND THEN A RED X APPEARED ACROSS EACH SCREEN.  SG2 WAS SELECTED AND INFORMATION WAS REDISPLAYED TO EACH SCREEN.  AMBER SG2 APPEARED ON NR 1 PFD.  REPLACED NR 1 IC615 IAW 34-25-02, OPS CHECKS GOOD.
